# SDR AALA202210108411

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A300*
- Aircraft serial: 4041
- Aircraft time: 40,138 hours, 15,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 14WL BATTERY FAILED OPERATIONAL CHECK PER TASK CARD 26L00025010 DUE TO LOW BATTERY VOLTAGE. MAINTENANCE REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
